# SDR CA971125008

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Winglet
- Part number: 615113
- Condition: Broke Off
- Location: Right Side
- Part time: 4,483 hours
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT HIT BY LIGHTNING AND RIGHT WINGLET BROKE OFF.  UPPER PORTION OF WINGLET REPLACED.  NO OTHER DAMAGE OR FAULTS FOUND.   PART TC:  3,858.
